MathSciNet Relay Station
MathSciNet bibliographic data
MR83733 (18,753a) 55.0X
Brown, Edgar H., Jr. Finite computability of Postnikov complexes. Ann. of Math. (2) 65 (1957), 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement